# SDR AALA202405294161

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 66,013 hours, 38,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bungee
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY "E" DOOR IS JAMMED AND WILL NOT OPEN. REPOSITION DOOR BUNGEE AS REQUIRED PER AMM 38-30-00.
